- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2019 12 (4)
- Authors
- Beloshapka, Valery K.
- Contact information
- Beloshapka, Valery K.: Faculty of Mechanics and Mathematics Moscow State University Vorob’evy Gory, Moscow, 119991 Russia;
- Keywords
- falsity of analytic functions; complexity classes; integration
- Abstract
We describe functions of complexity one with antiderivative of the same complexity
- Pages
- 496–502
- DOI
- 10.17516/1997-1397-2019-12-4-496-502
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/111816
Journal of Siberian Federal University. Mathematics & Physics / On Integration of Functions of Complexity One
Full text (.pdf)